Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is it normal to have bleeding after taking i pill

Premium Questions

doctor1 MD

Hello doctor, Me and my boyfriend had sex. He used condom and i took i pill just after an hour after having sex. My last period was on 11 XXXXXXX 2015 and we had sex on 7th July, 2015. On 9th XXXXXXX ...

doctor1 MD

I have taken I pill after 52 hours of unprotected sex. After taking the pill within 8 hours vaginal bleeding has started and it continues for 5 days. Will my periods will take place in the same month. Coz it ...

doctor1 MD

Hello, After taking i pill , I had pain in my stomach followed by bleeding 2-3 dats later. I have ... of i pill? Thank u ...

doctor1 MD

got a withdrawal bleeding. In this time span I did around 3 pregnancy tests and they are all negative ...

doctor1 MD

Had sex and gave an ipill immidiately within one hour. Withdrawl bleeding after 15 days but 10 days have gone after the withdrawal bleeding no periods? Is she pregnant? ...

Public Forum Discussions

doctor1 MD

, she took i pill for 1st time, now today is 7th day, she is bleeding as a for last 2 days ... is it normal or side effect.. and how long it will continue.. kindly suggest... ...

doctor1 MD

i have done sex within 6 days from my period end. I have taken i-pill & suffered from bleeding probleme within 10 dyas after taking the same. But still my next period is not come as there is already ...

doctor1 MD

urispas. Now after taking ipill 5days later I got vaginal bleeding. Is it normal or i may get pregnant..? ...

doctor1 MD

hi i had my periods on 14th aug till 16th aug and took a i pill on 21st with in 24 hours of intercourse and agin started bleeding on 26th august but till now i have not got my periods even performed ...

doctor1 MD

Hello, I had my periods of 20th October and I had a unprotected sex with my husband on 25th October and took an Ipill on the same day. And yesterday had normal blood bleeding. Is this the side effect ...

doctor1 MD

feb and took i pill within 6 hours.. my cycle is 25 days.. i started bleeding on 15feb.. is i m safe or am pregnant..? Is this withdrawal bleeding or normal bleeding plz tell me am very tensed ??? ...

doctor1 MD

. There was however no sideffects of taking the pill. I did not have my periods. Pursuant to this, a week later I ...). It has already been a month eversince I took the ipill but there is no signs of a proper bleeding yet ...

doctor1 MD

hey, um I had sex with my husband on 3rd nov then 8th nov and then 10th november. I took an ipill after all the three times each. my periods due date was 17th november. but I got a light bleeding ...

doctor1 MD

took I pill within 7 hours. My periods stopped on 24 march and then restarted from 26 march till 2 April. After that I dnt had my periods in April ..is it normal? ...

doctor1 MD

virginity. I had unprotected sex with my bf and took I pill .. After 6 days I am bleeding and having some abdominal pain and discomfort .. Is it normal??? ...

Mobile Questions and Answers

doctor1 MD

Hi, yes i pill reduces the chance of pregnancy by 89%. One common side effect with i pill is intermenstrual spotting..

doctor1 MD

Yes, it is better to take i Pill

doctor1 MD

On 15th you got withdrawal bleeding. It is normal after I pill use. This is the mechanism by which I pill works. No need to worry. This is normal. Hit thanks if you like my answer.